Homogenization results for a linear dynamics in random Glauber type environment

Abstract : We consider an energy conserving linear dynamics that we perturb by a Glauber dynamics with random site dependent intensity. We prove hydrodynamic limits for this non-reversible system in random media. The diffusion coefficient turns out to depend on the random field only by its statistics. The diffusion coefficient defined through the Green-Kubo formula is also studied and its convergence to some homogenized diffusion coefficient is proved.
Complete list of metadatas

Cited literature [20 references]  Display  Hide  Download

https://hal-ens-lyon.archives-ouvertes.fr/ensl-00589674
Contributor : Cedric Bernardin <>
Submitted on : Tuesday, November 26, 2013 - 7:33:40 PM
Last modification on : Wednesday, November 20, 2019 - 7:56:28 AM
Long-term archiving on : Thursday, February 27, 2014 - 11:01:47 AM

Files

RandomNonRevDynamics5.pdf
Files produced by the author(s)

Licence


Distributed under a Creative Commons Attribution - NonCommercial - ShareAlike 4.0 International License

Identifiers

Citation

Cedric Bernardin. Homogenization results for a linear dynamics in random Glauber type environment. Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institute Henri Poincaré, 2012, 48 (3), pp.792-818. ⟨10.1214/11-AIHP424⟩. ⟨ensl-00589674v2⟩

Share

Metrics

Record views

312

Files downloads

197